Letter to the editor: “Estimates for localized unbounded solutions of quasilinear parabolic equations”
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a31,
author = {V. A. Galaktionov and S. A. Posashkov},
title = {Letter to the editor: {{\textquotedblleft}Estimates} for localized unbounded solutions of quasilinear parabolic equations{\textquotedblright}},
journal = {Differencialʹnye uravneni\^a},
pages = {545},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a31/}
}
TY - JOUR AU - V. A. Galaktionov AU - S. A. Posashkov TI - Letter to the editor: “Estimates for localized unbounded solutions of quasilinear parabolic equations” JO - Differencialʹnye uravneniâ PY - 1988 SP - 545 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a31/ LA - ru ID - DE_1988_24_3_a31 ER -
V. A. Galaktionov; S. A. Posashkov. Letter to the editor: “Estimates for localized unbounded solutions of quasilinear parabolic equations”. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a31/